# SDR 9702832711

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT ENTRY OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERIES, OPERATIONAL CHECK OK.
